Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 47, NWS Paducah, KY

April 2, 2006Ballard County, McCracken County, Kentucky

NWS Paducah, KY issued this tornado warning at Apr 2, 2006, 7:23 PM CDT for Ballard County, McCracken County, Kentucky. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 7:23 PM CDT (00:23 UTC)
Expired
Apr 2, 2006, 8:15 PM CDT
In force
52 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

Counties Ballard County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 10 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 7:30 PM CDTHAIL 1Kevil, KY
Apr 2, 7:32 PM CDTHAIL 0.88West Paducah, KY
Apr 2, 7:35 PM CDTFUNNEL CLOUDPaducah, KYREPORTED AT 6TH STREET NEAR DOWNTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 5:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 030027
TORPAH
KYC007-145-030115-
/O.NEW.KPAH.TO.W.0047.060403T0023Z-060403T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
723 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* TORNADO WARNING FOR...
  BALLARD COUNTY IN WESTERN KENTUCKY.
  MCCRACKEN COUNTY IN WESTERN KENTUCKY.

* UNTIL 815 PM CDT.

* AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS 
TRACKING A POSSIBLE TORNADO JUST SOUTH OF BARLOW...OR ABOUT 8 MILES 
EAST OF CAIRO...MOVING EAST AT 45 MPH. QUARTER SIZE HAIL WAS 
REPORTED IN BARLOW.

* THE POTENTIALLY TORNADIC STORM WILL TRACK ACROSS SOUTHERN PARTS OF 
MCCRACKEN COUNTY...FROM NEAR LOVELACEVILLE...TO NEAR OR SOUTH OF 
LONE OAK...TO REIDLAND BY 755 PM. LARGE HAIL WILL OCCUR ACROSS MUCH 
OF THE WARNED AREAS...INCLUDING PADUCAH.
  
THIS INCLUDES INTERSTATE 24 BETWEEN EXITS 11 AND 16.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

LAT...LON 3696 8909 3704 8913 3716 8876 3714 8874
      3711 8861 3703 8849 3695 8850 3696 8875
      3697 8884 3693 8898 3694 8901 3693 8903

$$
2 follow-up statements
000 
WWUS53 KPAH 030034
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE
732 PM CDT SUN APR 2 2006

KYC007-145-030115-
/O.CON.KPAH.TO.W.0047.000000T0000Z-060403T0115Z/
BALLARD KY-MCCRACKEN KY-
732 PM CDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR MCCRACKEN
AND BALLARD COUNTIES...

...TORNADO REPORTED ALONG BALLARD...MCCRACKEN COUNTY LINE...

AT 729 PM CDT...EMERGENCY MANAGEMENT AND THE PUBLIC REPORTED AN 
APPARENT TORNADO ALONG THE COUNTY LINE NEAR THE COMMUNITY OF 
GAGE...NEAR THE BALLARD MCCRACKEN COUNTY LINE. NATIONAL WEATHER 
SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING THIS APPARENT 
TORNADO.  THIS TORNADO WAS LOCATED NEAR GAGE...OR ABOUT 15 
MILES EAST OF CAIRO...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE...
  SOUTH OF WEST PADUCAH BY 740 PM CDT.
  NEAR LONE OAK BY 745 PM CDT.
  SOUTH SIDE OF PADUCAH BY 750 PM CDT.
  NEAR REIDLAND AND WOODLAWN-OAKDALE BY 755 PM CDT.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3696 8909 3704 8913 3716 8876 3714 8874
      3711 8861 3703 8849 3695 8850 3696 8875
      3697 8884 3693 8898 3694 8901 3693 8903

$$
000 
WWUS53 KPAH 030050
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
747 PM CDT SUN APR 2 2006

KYC007-030057-
/O.CAN.KPAH.TO.W.0047.000000T0000Z-060403T0115Z/
BALLARD KY-
747 PM CDT SUN APR 2 2006

...THE TORNADO WARNING FOR BALLARD COUNTY IS CANCELLED...

THE TORNADIC STORM EXITED BALLARD COUNTY.

LAT...LON 3697 8881 3698 8883 3712 8888 3716 8876
      3714 8874 3711 8861 3707 8856 3703 8853
      3702 8849 3696 8850

$$

KYC145-030115-
/O.CON.KPAH.TO.W.0047.000000T0000Z-060403T0115Z/
MCCRACKEN KY-
747 PM CDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR MCCRACKEN
COUNTY...

AT 745 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD NEAR 
THE COMMUNITY OF FREMONT IN SOUTHERN MCCRACKEN COUNTY...MOVING EAST 
AT 40 MPH. FREMONT IS SOUTH OF LONE OAK.

THE POTENTIAL TORNADO WILL BE...
  JUST SOUTH OF PADUCAH BY 755 PM CDT.
  NEAR WOODLAWN-OAKDALE BY 800 PM CDT.
  NEAR REIDLAND BY 805 PM CDT.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3697 8881 3698 8883 3712 8888 3716 8876
      3714 8874 3711 8861 3707 8856 3703 8853
      3702 8849 3696 8850

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:00 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 2, 3:00 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
300 PM CDT SUN APR 2 2006

DISCUSSION...
SEVERAL ISSUES THIS PACKAGE WITH TIMING OF STORMS...MODERATE RISK OF
SEVERE WEATHER...DRY SLOT MOVING INTO THE REGION...ALL WITHIN THE
FIRST 6 HOURS OR SO.

BOTH NAM AND GFS ARE VERY SIMILAR WITH THE SYSTEM TODAY/TONIGHT.
WARM FRONT CONTS TO LIFT NORTHEAST ACROSS THE FORECAST AREA THIS
AFTERNOON. AT 18Z...THE WARM FRONT WAS LOCATED NEAR A LINE FROM
PERRYVILLE MO TO THE EVV AND OWB AREAS ALONG THE OH RVR. EXPECT WARM
FRONT TO MOVE THROUGH THE ENTIRE CWA BETWEEN BY 21Z. STORMS HAVE
REALLY BEGUN TO BLOSSOM ALONG THIS WARM FRONT JUST EAST OF EVV.
THESE STORMS ARE FORMING IN STABLE LOW LEVEL ENVIRONMENT...SO SHOULD
REMAIN ELEVATED WITH MAIN THREAT BEING HAIL AND GUSTY WINDS.

15Z RUC MODEL STILL SUGGESTS A BROKEN SQUALL LINE WILL DEVELOP JUST
TO OUR WEST IN SE MO LATE THIS AFTERNOON...AND THEN MOVE QUICKLY
THROUGH THE ENTIRE FORECAST AREA BEFORE MIDNIGHT. STABILITY AND WIND
FIELDS STILL LOOK SUPPORTIVE OF SUPERCELLS AND LINE SEGMENTS WITH
DESTRUCTIVE WINDS. ALSO...SFC DEW POINTS ARE ALREADY IN THE LOWER
AND MID 60S IN THE WARM SECTOR SOUTH OF THE WARM FRONT. IN
CONTRAST...THE NAM AND GFS KEEP THE SYSTEM RATHER STARVED FOR
MOISTURE...WITH MID LVL DRY SLOTTING HELPING TO KEEP CONVECTION TO A
MINIMUM.

AS OF 1930Z...STLT IMAGES AND AREA WSR-88D RADARS INDICATED STORMS
FIRING RAPIDLY OUT NEAR SGF. THUS...HAVE CHOSEN TO DISCREDIT THE LOW
MOS POPS FROM THE GFS AND NAM MODELS. WILL CONTINUE WITH FAIRLY HIGH
STORM CHANCES THIS EVENING OVER THE ENTIRE REGION...WITH HIGHEST
CHCS FURTHER NORTH CLOSER TO THE GREATER MID LEVEL SUPPORT. AS PER
SPC DISCUSSION...EXPECT ALL TYPES OF SEVERE WEATHER WITH THIS
LINE...ESP DAMAGING WINDS AND HAIL. COULD ALSO BE A FEW STRONG
TORNADOES...ESP IN DISCRETE CELLS AHEAD OF THE LINE...OR BROKEN
AREAS WITHIN THE LINE.

WILL END ALL PRECIP LATER TONIGHT AS SFC FRONT AND UPPER SHORT WAVE
FINALLY MOVE EAST OF THE REGION. HOWEVER...THE MAIN UPPER TROF WILL
NOT COME THROUGH THE REGION UNTIL MONDAY MORNING. EXPECT LOW CLOUDS
AND MAYBE EVEN SOME SPRINKLES WITH THIS SYSTEM...ESP OVER NORTH/EAST
AREAS OF THE FORECAST AREA. HOWEVER...MOST IF NOT ALL AREAS SHOULD
SEE SOME SUN BY LATER IN THE AFTERNOON AS HIGH PRESSURE FINALLY
PUSHES IN FROM THE WEST.

LOOK FOR A DRY AND COOLER PERIOD MON/TUE AS THE SURFACE HIGH BUILDS
IN. FROST/FREEZE MAY EVEN BE A POSSIBILITY TUE/WED MORNINGS...
DEPENDING ON AMOUNT OF WIND MONDAY NIGHT AND THE AMOUNT OF MID
CLOUDS TUE NIGHT.

NOT A LOT OF CHANGES WITH THE EXTENDED. CONTINUED WITH SLGT CHCS
STARTING IN SEMO WED NIGHT WITH INCREASING CHCS THU AND GOOD/BEST
CHANCE THURS NGT. CONTINUE LINGERING CHC INTO FRIDAY. FOR THE
WEEKEND HAD MAJOR DESCREPANCIES BETWEEN THE 00Z SUN GFS AND THE 06Z
SUN DGEX. LEANED TOWARD THE MORE CONSISTENT GFS. THE MAIN PROBLEM IS
SPEED AND PLACEMENT OF THE HIGH PRESSURE. THE DGEX PLACES SFC HIGH
OVER WEST VA. AND RAPIDLY MOVES OFF THE EAST COAST SUNDAY. THE GFS
ON THE OTHER HAND PLACES THE HIGH OVER THE CENTRAL PLAINS THROUGH
THE WEEKEND. THE BIGGEST PROBLEM WITH THIS IS THE WIND DIRECTION IN
THE GRIDS. SINCE THE WIND SPEED ARE NOT EXPECTED TO BE SIGNIFICANT
ANY WAY JUST FOLLOWED THE GFS.

AS FOR TEMPS MINOR TWEAKS HERE AN THERE MAINLY FOR COLLABORATION
PURPOSES. COOLED THINGS DOWN A LITTLE LATE IN THE WEEK AFTER THE
LATE WEEK SYSTEM MOVES THROUGH AND INCREASED CLOUD COVER ROUGHLY
FROM WED THROUGH FRI AM.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

GM/KH
Hazardous weather outlook, Apr 2, 5:01 AM CDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
501 AM CDT SUN APR 2 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031015-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
501 AM CDT SUN APR 2 2006

...MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND THIS
EVENING.

SCATTERED THUNDERSTORMS WILL MOVE THROUGH PARTS OF THE
REGION THIS MORNING. LARGE HAIL IS THE MAIN HAZARD WITH THESE
STORMS.

SCATTERED THUNDERSTORMS SHOULD REDEVELOP BY MID AFTERNOON OVER
THE REGION. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE
POSSIBLE WITH THESE STORMS.

DURING THE EVENING HOURS...A LINE OF SEVERE THUNDERSTORMS IS EXPECTED
TO QUICKLY MOVE THROUGH THE AREA. DAMAGING WINDS WILL BE THE MAIN
HAZARD...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE AGAIN
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE FROM WEDNESDAY NIGHT INTO FRIDAY.
THERE IS THE POTENTIAL FOR MORE SEVERE WEATHER DURING THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS THE REGION...ESPECIALLY LATE
THIS AFTERNOON AND EVENING.

SPODEN

In the hours before

Local storm report, Apr 2, 7:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
709 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             PERKS                   37.31N 89.08W
04/02/2006  M1.00 INCH       PULASKI            IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, Apr 2, 7:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
716 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     ALLENDALE               38.53N 87.71W
04/02/2006                   WABASH             IL   EMERGENCY MNGR

            NUMEROUS TREES DOWN. CAR TURNED OVER. POWER LINES DOWN
            WITH ONE CAR ON FIRE.

&&

SMITTY
Local storm report, Apr 2, 7:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
717 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             VIENNA                  37.41N 88.89W
04/02/2006  M0.75 INCH       JOHNSON            IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, Apr 2, 7:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
719 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             PRINCETON               38.36N 87.57W
04/02/2006  M0.75 INCH       GIBSON             IN   LAW ENFORCEMENT

&&

SMITTY
Local storm report, Apr 2, 7:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
720 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     PRINCETON               38.36N 87.57W
04/02/2006  E70 MPH          GIBSON             IN   LAW ENFORCEMENT

&&

SMITTY
Local storm report, Apr 2, 7:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
721 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             RUDEMENT                37.64N 88.49W
04/02/2006  E0.88 INCH       SALINE             IL   TRAINED SPOTTER

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:03 PM CDTTornado WarningPAHCrittenden, Livingston57 min
Apr 2, 7:15 PM CDTSevere Thunderstorm WarningPAHCaldwell, Calloway, Christian, Hopkins, Lyon, Marshall and 1 more45 min
Apr 2, 7:17 PM CDTSevere Thunderstorm WarningPAHDaviess73 min
Apr 2, 7:31 PM CDTSevere Thunderstorm WarningPAHWebster44 min
Apr 2, 7:39 PM CDTTornado WarningPAHWebster30 min
Apr 2, 7:42 PM CDTTornado WarningPAHCrittenden, Livingston48 min
Apr 2, 7:50 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg55 min
Apr 2, 7:55 PM CDTSevere Thunderstorm WarningPAHTodd35 min
Apr 2, 7:56 PM CDTTornado WarningPAHLyon, Marshall48 min
Apr 2, 8:23 PM CDTTornado WarningPAHCaldwell, Trigg37 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston44 min
Apr 2, 8:34 PM CDTTornado WarningPAHChristian, Todd56 min
Apr 2, 8:56 PM CDTSevere Thunderstorm WarningPAHCaldwell35 min
Apr 2, 9:08 PM CDTSevere Thunderstorm WarningPAHHopkins44 min
Apr 2, 9:18 PM CDTTornado WarningPAHTodd19 min
Apr 2, 9:22 PM CDTSevere Thunderstorm WarningPAHChristian31 min
Apr 2, 9:43 PM CDTSevere Thunderstorm WarningPAHMuhlenberg, Todd24 min
Apr 2, 10:27 PM CDTSevere Thunderstorm WarningPAHCalloway48 min

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.